MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955810
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the echo ps¿ component of the ventralight st echo ps¿ was not removed from the patient's body following mesh implant and was identified during a subsequent surgical procedure conducted approximately 1.5 years later.The echo ps¿ was removed at that time with no patient injury.Based on the information provided the reported event is determined to be use related with no malfunction of the device.The instructions-for-use, supplied with the device states, ventralight¿ st mesh is the only permanent implant component of the device.The inflation adapter and syringe are to be kept external to the patient and discarded after use.The echo ps¿ positioning system (including the balloon, all connectors, and inflation tube) must be removed from the patient and appropriately discarded.It is not part of the permanent implant.And "visualization must be maintained throughout the course of the entire procedure.Additionally, laparoscopic removal of the echo ps¿ positioning system must be performed under sufficient visualization of the entire device and surrounding anatomy to ensure proper removal.¿ a review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 205 units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, the patient underwent a laparoscopic ventral hernia repair on (b)(6) 2023, during which a ventralight st with echo ps was used for the repair.On (b)(6) -2025, during a subsequent robotic incisional hernia repair procedure, it was discovered that the previously implanted echo ps remained inside the patient's body.The echo ps was removed during the procedure and it was reported that the mesh was intact with no faults or defects.There was no patient injury.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22716206
Report Number1213643-2025-00719
Device Sequence Number9627776
Product Code FTL
UDI-Device Identifier00801741031786
UDI-Public(01)00801741031786(17)240628(10)HUGU2184
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Catalogue Number5955810
Device Lot NumberHUGU2184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale